# SDR MWEA010336

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 592420714
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAG PIT AFT BULKHEAD SUPPORT FRAMES HAVE LIGHT CORROSION AROUND SOME SCREW HOLES.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLERS.
